# SDR UPS00832039

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 37014271N
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 LEFT H-STAB L/E INBD SIDE ANGLE IS CRACKED AT XFS 47.  REMOVED AND REPLACED ANGLE IAW DWG 3701427, AND SRM 51-1-20D, 51-1-21.
